Remote Access Transactions of the Moscow Mathematical Society

Transactions of the Moscow Mathematical Society

ISSN 1547-738X(online) ISSN 0077-1554(print)

 
 

 

Inverse Problem for Differential Operators on Spatial Networks with Different Orders on Different Edges


Author: V. Yurko
Translated by: the author
Original publication: Trudy Moskovskogo Matematicheskogo Obshchestva, tom 75 (2014), vypusk 2.
Journal: Trans. Moscow Math. Soc. 2014, 103-114
MSC (2010): Primary 34A55, 34L05, 47E05
DOI: https://doi.org/10.1090/S0077-1554-2014-00228-4
Published electronically: November 4, 2014
MathSciNet review: 3308604
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the inverse problem of recovering differential operators from spectra on compact star-type graphs when differential equations have different orders on different edges. We provide a procedure for constructing the solution of the inverse problem and prove its uniqueness.


References [Enhancements On Off] (What's this?)

  • 1. E. Montrol. Quantum theory on a network. J. Math. Phys. 11, no. 2 (1970), 635-648.
  • 2. J. Langese, G. Leugering and J. Schmidt. Modelling, analysis and control of dynamic elastic multi-link structures. Birkhäuser, Boston, 1994. MR 1279380 (95d:93003)
  • 3. T. Kottos and U. Smilansky. Quantum chaos on graphs. Phys. Rev. Lett. 79 (1997), 4794-4797.
  • 4. P. Kuchment. Quantum graphs. Some basic structures. Waves Random Media 14 (2004), S107-S128. MR 2042548 (2005h:81148)
  • 5. Yu. Pokornyi and A. Borovskikh. Differential equations on networks (geometric graphs). J. Math. Sci. (N.Y.) 119, no. 6 (2004), 691-718. MR 2070600 (2005b:34058)
  • 6. Yu. Pokornyi and V. Pryadiev. The qualitative Sturm-Liouville theory on spatial networks. J. Math. Sci. (N.Y.) 119 (2004), no. 6, 788-835. MR 2070604 (2005c:34054)
  • 7. Yu.V. Pokornyi, T.V. Beloglazova, E.V. Dikareva, and T.V. Perlovskaya. Green function for a locally interacting system of ordinary equations of different orders. Matem. Zametki 74, no. 1 (2003), 146-149; English transl. in Mathem. Notes 74, no. 1 (2003), 141-143. MR 2010688 (2004g:34041)
  • 8. M.I. Belishev. Boundary spectral inverse problem on a class of graphs (trees) by the BC method. Inverse Problems 20 (2004), 647-672. MR 2067494 (2005c:34052)
  • 9. V.A. Yurko. Inverse spectral problems for Sturm-Liouville operators on graphs. Inverse Problems 21 (2005), 1075-1086. MR 2146822 (2005m:34024)
  • 10. B.M. Brown and R. Weikard. A Borg-Levinson theorem for trees. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 461, no. 2062 (2005), 3231-3243. MR 2172226 (2006d:34061)
  • 11. V.A. Yurko. Inverse problems for Sturm-Liouville operators on bush-type graphs. Inverse Problems 25, no. 10 (2009), 105008, 14pp. MR 2545977 (2010k:34027)
  • 12. V.A. Yurko. An inverse problem for Sturm-Liouville operators on A-graphs. Applied Math. Lett. 23, no. 8 (2010), 875-879. MR 2651465 (2011j:34037)
  • 13. V.A. Yurko. Inverse spectral problems for differential operators on arbitrary compact graphs. Journal of Inverse and Ill-Posed Proplems 18, no. 3 (2010), 245-261. MR 2661454 (2011j:34038)
  • 14. C.-F. Yang. Inverse spectral problems for Sturm-Liouville operators on a d-star graph. J. Math. Anal. Appl. 365 (2010), 742-749. MR 2587077 (2010j:34026)
  • 15. V.A. Yurko. An inverse problem for higher-order differential operators on star-type graphs. Inverse Problems 23, no. 3 (2007), 893-903. MR 2329922 (2008e:34020)
  • 16. V.A. Yurko. Inverse problems for differential of any order on trees. Matemat. Zametki 83, no. 1 (2008), 139-152; English transl. in Math. Notes 83, no. 1 (2008), 125-137. MR 2400006 (2009c:34014)
  • 17. V.A. Marchenko. Sturm-Liouville operators and their applications. ``Naukova Dumka'', Kiev, 1977; English transl., Birkhäuser, 1986. MR 0481179 (58:1317)
  • 18. B.M. Levitan. Inverse Sturm-Liouville problems. Nauka, Moscow, 1984; English transl., VNU Sci. Press, Utrecht, 1987. MR 771843 (86d:34002)
  • 19. K. Chadan, D. Colton, L. Paivarinta, and W. Rundell. An introduction to inverse scattering and inverse spectral problems. SIAM Monographs on Mathematical Modeling and Computation. SIAM, Philadelphia, PA, 1997. MR 1445771 (98a:34017)
  • 20. G. Freiling and V.A. Yurko. Inverse Sturm-Liouville problems and their applications. NOVA Science Publishers, New York, 2001. MR 2094651 (2005f:34001)
  • 21. R. Beals, P. Deift, and C. Tomei. Direct and inverse scattering on the line, Math. Surveys and Monographs, v. 28. Amer. Math. Soc. Providence: RI, 1988. MR 954382 (90a:58064)
  • 22. V.A. Yurko. Inverse spectral problems for differential operators and their applications. Gordon and Breach, Amsterdam, 2000. MR 1769454 (2002m:34014)
  • 23. V.A. Yurko. Method of spectral mappings in the inverse problem theory, Inverse and Ill-posed Problems Series. VSP, Utrecht, 2002. MR 2225516 (2007e:34003)
  • 24. V.A. Yurko. Inverse problems on star-type graphs: differential operators of different orders on different edges. Central European J. Math. 12, no. 3 (2014), 483-499. MR 3145906
  • 25. Yurko V.A. Recovering variable order differential operators on star-type graphs from spectra. Differen. Uravn. 49, no. 12 (2013), 1537-1548; English transl. in Differen. Equations 49, no. 12 (2013).
  • 26. M.A. Naimark. Linear differential operators. 2nd ed., Nauka, Moscow, 1969; English transl. of 1st ed., Parts I, II, Ungar, New York, 1967, 1968. MR 0353061 (50:5547)
  • 27. G. Freiling and V.A. Yurko. Inverse problems for differential operators on graphs with general matching conditions. Applicable Analysis 86, no. 6 (2007), 653-667. MR 2345888 (2008g:34016)

Similar Articles

Retrieve articles in Transactions of the Moscow Mathematical Society with MSC (2010): 34A55, 34L05, 47E05

Retrieve articles in all journals with MSC (2010): 34A55, 34L05, 47E05


Additional Information

V. Yurko
Affiliation: Saratov State University
Email: yurkova@info.sgu.ru

DOI: https://doi.org/10.1090/S0077-1554-2014-00228-4
Keywords: Geometrical graphs, differential operators, inverse spectral problems
Published electronically: November 4, 2014
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society